# SDR CA030708002

- Difficulty date: May 5, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 4,939 hours
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Part number: 1394T1007Z
- Condition: Failed
- Location: Turn Coordinator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARINGS VERY NOISY AND ROUGH. BUT INSTRUMENT OPERATING NORMALLY.
